# SDR USAA2012111900009

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 58,899 hours, 40,541 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543139
- Part serial: 0507R
- Condition: Cracked
- Location: Cockpit
- Part time: 18,771 hours, 12,078 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, EN ROUTE FROM IAH TO CLT, CREW REPORTED THE CAPTAINS FORWARD COCKPIT WINDSHIELD WITH MULTIPLE CRACKS IN OUTER PANE. TO RECEIVE PRIORITY HANDLING WITHOUT DELAY INTO CLT, THE CAPTAIN DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS FORWARD COCKPIT WINDSHIELD PER J/C 03L101560001.
